# SDR CALA2018021900687

- Difficulty date: February 19, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 66,895 hours, 14,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 15N00056139
- Condition: Corroded
- Location: Bs 280-286
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT WEB CORRODED BS 280 TO 286,  LBL 44 TO LBL 77. REMOVED AND REPLACED THE WEB IAW SRM 51-10-02, 53-00-51, FIG 101, DETAIL 2,  51-20-01, 51-40-02, AND GMM 07-35-05, PG 3.
